# SDR 99ZZZX3008

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TFE7313
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 30756332
- Condition: Failed
- Location: Compressor
- Part time: 7,371 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ENGINE LOST OIL PRESSURE ON TAKEOFF AND SAFELY ABORTED.  INVESTIGATION FOUND METAL IN OIL FILTER.  FURTHER DISASSEMBLY FOUND NR 5 CARBON SEAL RUNNER BROKEN.  CONTAMINATED OIL SYSTEM.  PART S/N 970811401579.  ENG TSN:  7,329.8 HOURS.  ENG CSN:  4,521.  PART CSN:  279.
